Acta Mathematica, 2007, Volume 200

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Classification of manifolds with weakly 1/4-pinched curvatures

Simon Brendle Department of Mathematics, Stanford University Richard M. Schoen Department of Mathematics, Stanford University

TBD mathscidoc:1701.331989

Acta Mathematica, 200, (1), 1-13, 2007.6
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Cited by 51 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Connecting rational homotopy type singularities

Robert Hardt Department of Mathematics, Rice University Tristan Rivière Department of Mathematics, Swiss Federal Institute of Technology

TBD mathscidoc:1701.331990

Acta Mathematica, 200, (1), 15-83, 2005.1
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 306 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Amalgamated free products of weakly rigid factors and calculation of their symmetry groups

Adrian Ioana Department of Mathematics, University of California, Los Angeles Jesse Peterson Department of Mathematics, University of California, Los Angeles Sorin Popa Department of Mathematics, University of California, Los Angeles

TBD mathscidoc:1701.331991

Acta Mathematica, 200, (1), 85-153, 2006.2
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 391 downloads ] [ 0 comments ] [ Cited by 156 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] The localization sequence for the algebraic$K$-theory of topological$K$-theory

Andrew J. Blumberg Department of Mathematics, Stanford University Michael A. Mandell Department of Mathematics, Indiana University

TBD mathscidoc:1701.331992

Acta Mathematica, 200, (2), 155-179, 2006.6
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 379 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Harnack estimates for quasi-linear degenerate parabolic differential equations

Emmanuele DiBenedetto Department of Mathematics, Vanderbilt University Ugo Gianazza Dipartimento di Matematica “F. Casorati”, Università di Pavia Vincenzo Vespri Dipartimento di Matematica “U. Dini”, Università di Firenze

TBD mathscidoc:1701.331993

Acta Mathematica, 200, (2), 181-209, 2006.2
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 392 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quantum diffusion of the random Schrödinger evolution in the scaling limit

László Erdős Institute of Mathematics, University of Munich Manfred Salmhofer Max Planck Institute for Mathematics and Theoretical Physics, University of Leipzig Horng-Tzer Yau Department of Mathematics, Harvard University

TBD mathscidoc:1701.331994

Acta Mathematica, 200, (2), 211-277, 2006.4
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 35 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Tartar’s conjecture and localization of the quasiconvex hull in $ \mathbb{R}^{{2 \times 2}} $

Daniel Faraco Departamento de Matemáticas, Universidad Autónoma de Madrid László Székelyhidi Jr. Departement Mathematik, ETH Zürich

TBD mathscidoc:1701.331995

Acta Mathematica, 200, (2), 279-305, 2006.9
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 326 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved